Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
133 Doctors are Online

Used hair removal cream, itchy rash, applied anti itch cream and aloe vera gel, skin gets dry

I used a cream hair remover on my forearms and have benn suffering with an itchy rash for a week...i have tried demboro soak, an anti itch cream and aloe vera gel and while it subsides periodically it comes back again. This evening, in desperation I put vaseline on each forearm hoping for relief which seems like it may be working although as with each thing I have tried it initially turns the rash really red. It appears that my skin is very dry and resembles skin of a really old person...or better yet my arms look like ET s arms. HELP!
Asked On : Thu, 3 May 2012
Answers:  1 Views:  218
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
Medical Topics
Dermatologist 's  Response
Hi...dear italian,..,
Thanks for choosing HCM..,
Waxing on the forearms..,will produce irritation and.,
inflammation due to pulling of the hairbuds.,
Tab levocetrizine daily night times.,
Apply betamethasone and gentamycin cream on the affected part.,
Tab Ofloxacin 200 mg daily 2 times for 5 days..,
Dip Ur forearms into the hot water with added salt for 10 mts.,daily night times
Answered: Wed, 6 Jun 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor